If sitting on your computer can make you feel strange? Let me explain. I have been on the Armour now for 3 days and this weekend was great. I had my nephew over (Sat-Sun) and he and my daughter played the entired weekend, we went to the Shedd Aquarium and played outside all day yesterday! This is huge for me considering how I have been feeling. So, I get on the computer today and all of a sudden, I get the pressure vice feeling in forehead and the spacey feeling once again. I havent had this all weekend or up until now. I have been farting around on the computer for 1/2 hr now. I wonder if I am strainingmy eyes and this can cause these symtpoms.
I swear to god, sitting behind the computer can give you these symptoms. Am I wrong or just crazy??
I've noticed this before as well. Also, I wasnt on the computer all weekend and now that I am, I feel that way.
I get that way during allergy season .. just an off the wall thought .. PC and allergies . not a good combo for me. Wonder if anything to do with the eye muscles ? I'd ask your Dr. about it .. only since starting the new med or before then, too with the odd feeling?
Naw.. I've always had this feeling even before the TT or meds! I dont think it has anything to with the meds to be honest. I think I am straining my eyes. The vice feeling I have had before too. Hmmm... maybe I am on to something!!
Actually they make intermediate lenses for the PC . inbetween distance and reading strength! It sounds like that to me .. but I'm not a doc .. just a 49yr old who wears progressive bifocals and makes this darn print LARGE on the forum and in Internet Explorer, too and that helps alot!
I bet I am on to something. I feel fine when away from the computer. It takes about an hour for it to subside, but when I am onhere, its not fun!! I'm gonna get the lens and give it a try. At least its not med related!!!
I know that my eyes feel funky after being on here awhile. And it takes some time for them to get 'normal'. Maybe they should put a 'sezure warning' on computers, like they do for all the new video games!!! LOL
Hi, I am on the computer pretty much up to 18 hours a day. I sell on ebay. I have always had the same problem as you mentioned too. I know what causes it. The screen is not just as you see it, It is like a fluroescent light. You know when you first turn on a tube light it flickers and carries on till it settles...it is the same with the screen...just our eyes can not discern that rate of flicker. I can see it when I turn my head away and look at the television, so peripherally the eyes pick up the flicker, but when you look straight at it you don't notice it. After a while the poor old brain says, I've had enough of trying to keep the eyes from going cross-eyed!
You can try changing the brightness on the screen, I find this helps. Also the contrast too.
Hope that solves your dilemma!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.